# SDR SWI2025F00654

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10293
- Aircraft time: 38,004 hours, 25,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE CAME ON ABOUT SIX TIMES CONSECUTIVELY AFTER TAKE OFF UPON SELECTING GEAR UP. IN THREE OCCASIONS THE NOSE GEAR EXTENDED BY ITSELF. PROX SYSTEM 1 STATUS MESSAGE CAME ON FOR A FEW SECONDS IN ONE OCCASION.  (FLIGHT 4803 - FILED CLOSED)INSPECTED GEARS AND PERFORMED PSEU CHECK WITH NO DEFECTS NOTED. TRANSFERRED TO NEXT DISCREPANCY FOR FURTHER TROUBLESHOOTING AND WITH B1 CODES FROM MDC.REF FIM 32-61-00.  PLEASE REFERENCE AML 1609879
